# SDR VNAA2019071799901

- Difficulty date: July 17, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 36,364 hours, 36,136 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3180735
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE FWD FACE CHAFED AND PRE-LOADING AT HINGE POINT IN FIXTURE. C/A: REMOVED AND REPLACED PIANO HINGE ON PAX DOOR SIDE, MPN 601R318073-5 IAW SRM 52-10-31.
